# SDR CA960417502

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Locked
- Location: Wing Te
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON FINAL APPROACH, FLAPS LOCKED AT ZERO DEGREES. FLAPLESS LANDING CARRIED OUT. MAINTENANCE CARRIED OUT R.M.A. 27-50-435 AND 27-50-431. ALL TORQUE LIMITERS INSPECTED AND SYSTEM TESTED. FLAP SYSTEM CHEC K CARRIED OUT.
